# SDR ASAA2016091418021

- Difficulty date: September 14, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 5,787 hours, 1,841 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP T/C 78273000, FOUND NR 1 ENGINE WITH LONG TIME FAULT 74-30971, THE APL INPUT VOLTAGE FOR L EXCITER IS OUT OF RANGE.  ACFT GROUNDED. PERFORMED FAULT ISOLATION TEST IAW FIM 74-21 TASK 801. NO FAULT FOUND. NO HISTORY. OK FOR SERVICE.
